Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 133, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2013, 8:33 PM EDT for Emanuel County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2013, 8:33 PM EDT (00:33 UTC)
- Expired
- Jun 7, 2013, 9:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:42 PM EDT | TSTM WND DMG | Swainsboro, GA | EMANUEL COUNTY 911 RELAYED A REPORT OF MULTIPLE TREES DOWN THROUGHT THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1624 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS52 KFFC 080033
SVRFFC
GAC107-080115-
/O.NEW.KFFC.SV.W.0133.130608T0033Z-130608T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT FRI JUN 7 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMANUEL COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 915 PM EDT
* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NUNEZ...
MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWAINSBORO...TWIN CITY...SUMMERTOWN AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3263 8204 3241 8239 3244 8238 3250 8249
3250 8255 3251 8258 3281 8221 3282 8215
3281 8213 3269 8209
TIME...MOT...LOC 0033Z 235DEG 33KT 3251 8241
$$1 follow-up statement
357
WWUS52 KFFC 080048
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT FRI JUN 7 2013
GAC107-080115-
/O.CON.KFFC.SV.W.0133.000000T0000Z-130608T0115Z/
EMANUEL GA-
848 PM EDT FRI JUN 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN EMANUEL COUNTY...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SWAINSBORO...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MODOC...TWIN CITY...SUMMERTOWN...CANOOCHEE AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3263 8204 3247 8229 3251 8234 3257 8241
3262 8244 3281 8221 3282 8215 3281 8213
3269 8209
TIME...MOT...LOC 0049Z 235DEG 33KT 3258 8230
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:11 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 7, 8:11 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT FRI JUN 7 2013 .PREV DISCUSSION... /ISSUED 331 PM EDT FRI JUN 7 2013/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING. THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY. LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE CONTINUED WITH SLIGHT TO LOW END CHANCE POPS. FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S. BAKER LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL...PREVIOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM. OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW. 31 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 436 AM EDT FRI JUN 7 2013/ INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS. ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER. DEESE && .AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS MOVING EAST TO SOUTHEAST ACROSS THE AREA THIS AFTERNOON. THE THUNDERSTORMS ARE NOW EAST OF THE TAF SITES AND WITH THE SUN GOING DOWN THE SHRA/TSRA ARE DIMINISHING. THEY SHOULD DISSIPATE BY 04-06Z. CEILINGS ARE MOSTLY VFR AT THE MOMENT BUT EXPECTING IFR CEILINGS TO MOVE IN BY 02-03Z WITH LIFR MOVING IN BY 05-06Z. THESE CEILINGS WILL START TO LIFT AFTER 11-12Z GETTING BACK TO VFR BY 15-17Z. WILL SEE SHRA/TSRA POP BACK UP ACROSS THE AREA SAT AFTERNOON. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL STAY OUT OF THE W IN THE 5-10KT RANGE. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 66 86 / 60 20 20 40 ATLANTA 65 83 69 84 / 60 20 20 40 BLAIRSVILLE 59 79 62 81 / 60 20 10 30 CARTERSVILLE 62 83 65 87 / 60 20 20 30 COLUMBUS 67 86 70 86 / 60 30 20 40 GAINESVILLE 64 82 66 83 / 60 20 20 30 MACON 67 87 68 88 / 50 40 20 40 ROME 63 83 64 87 / 60 20 20 30 PEACHTREE CITY 63 83 65 84 / 60 30 20 40 VIDALIA 71 88 72 88 / 50 40 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....37 AVIATION...01
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1206 PM EDT FRI JUN 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1206 PM EDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST 24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DISCUSSION... AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE THE NEXT BEST CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 7, 6:35 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 7 2013
GAZ097-109-072300-
635 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND DODGE COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS AND DODGE COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE UNION...EASTMAN...GODWINSVILLE AND JAY
BIRD SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3215 8332 3233 8294 3219 8289 3218 8288
3214 8293 3215 8294 3214 8296 3212 8294
3211 8295 3208 8330
TIME...MOT...LOC 2235Z 251DEG 24KT 3213 8325Special weather statement, Jun 7, 6:53 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI JUN 7 2013
GAZ059-060-072330-
653 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 730 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 30
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM AND
JASPER COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MCELHENEYS CROSSROADS...MONTICELLO...PIEDMONT...
WILLARD...CENTRAL GEORGIA EXPERIMENT STATION...WARFIELD...ROCK EAGLE
4-H CENTER AND EATONTON.
&&
LAT...LON 3322 8378 3328 8380 3345 8349 3346 8340
3328 8331
TIME...MOT...LOC 2253Z 248DEG 27KT 3326 8374Local storm report, Jun 7, 6:55 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT FRI JUN 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG 1 SSE ALPHARETTA 34.06N 84.29W
06/07/2013 FULTON GA PUBLIC
SOCIAL MEDIA RELAYED REPORTS OF NUMEROUS TREES DOWN IN
ALPHARETTA. TIME IS BASED ON RADAR.
&&
AGIBBSLocal storm report, Jun 7, 7:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT FRI JUN 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 2 ENE EASTMAN 32.21N 83.15W
06/07/2013 DODGE GA AMATEUR RADIO
DODGE COUNTY SKYWARN COORDINATOR IS RELAYING SPOTTER
REPORTS OF SEVERAL TREES DOWN JUST NORTHEAST OF EASTMAN
DODGE COUNTY AIRPORT. TIME BASED ON RADAR.
&&
AGIBBSSpecial weather statement, Jun 7, 8:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT FRI JUN 7 2013
GAZ085-086-097-098-109-111-112-080045-
808 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHEELER...
TREUTLEN...MONTGOMERY...LAURENS...JOHNSON...DODGE AND EMANUEL
COUNTIES UNTIL 845 PM EDT...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUMMERTOWN TO CEDAR GROVE...MOVING EAST AT
25 MPH.
ONE TO TWO INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF
WHEELER...TREUTLEN...MONTGOMERY...LAURENS...JOHNSON...DODGE AND
EMANUEL COUNTIES...INCLUDING AREAS AROUND
ORIANNA...ROCKLEDGE...LOWERY...ADRIAN...BLACKVILLE...ORLAND...DELLWOO
D...CEDAR GROVE...NORRISTOWN
JUNCTION...SUMMERTOWN...NORRISTOWN...MODOC...LOTHAIR...GILLIS
SPRINGS AND BARNHILL. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH
CAN BE EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3254 8219 3234 8236 3235 8241 3226 8243
3218 8250 3215 8312 3276 8234 3279 8213
3264 8205
TIME...MOT...LOC 0007Z 261DEG 20KT 3272 8231 3248 8263
3222 8294Special weather statement, Jun 7, 8:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT FRI JUN 7 2013
GAZ085-086-098-080100-
830 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 900 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GILLIS SPRINGS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FIVE POINTS...GILLIS
SPRINGS...NORRISTOWN...NORRISTOWN JUNCTION...COVENA...NUNEZ...
LEXSY...SWAINSBORO...DELLWOOD...MODOC...CANOOCHEE...TWIN CITY...
SUMMERTOWN AND GARFIELD.
&&
LAT...LON 3261 8202 3238 8246 3254 8260 3277 8226
3282 8217 3282 8216 3281 8213 3266 8208
3262 8202
TIME...MOT...LOC 0030Z 234DEG 26KT 3249 8247The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:08 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 37 min |
| Jun 7, 8:30 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 7, 10:20 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.